# SDR SWAA2018031920506

- Difficulty date: March 17, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 18,755 hours, 8,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT LENS LOOSE.    R & R THE LIGHT ASSEMBLY IAW AMM.
